FML for mobile
Free

Open in app
FMyLife
ouch Australia

Crispy

Today, I'm on a medication that really dehydrates my skin. I thought split lips were the worst side effects. Other split orifices make a trip to the toilet a literal pain in the arse. No sign of stopping in the near future. FML

Collection

Halloween

A failed costume, stolen candy and a very real scare: Halloween, the one night when fear is allowed.

Same thing different taste

Next

Top comments

Not even a joke try some Vaseline.

I guess you need that $90 moisturizer.

Add a comment · Reply to

You must be logged in to be able to post comments!

Comments (160)

alliecat1876 2

U better get out dat A&D ointment!!!!

On the plus side, you have a cracking arse

SwtCherryPie 26

Maybe put a little dab of vaseline or baby diaper rash type cream on it to keep it moist. Should help a bit im sure.

Try Vaseline and talk to your doctor. Because any splits around your anus could get infected easily..

What a... *slips on sunglasses* shitty situation.

Go to the doctor for some prednesone. My brother had the same symptoms as you. Started taking prednesone and his dry cracked skin went away even his hands were bleeding.

Um actually a side affect of prednisone is thinning skin and slower healing wounds. So not great advice. Don't give medical advice for someone when you don't know their condition. You are clearly not a doctor.

I had to take Accutane before. But it's damn worth it!

I had to take a medicine like this I got staph infection in my lips

Accutane does that - yeouch!